Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Diffusion process")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4148

  • Page / 166

Export

Selection :

  • and

Un lemme de sous-harmonicité pour les diffusions à «courbure positive» = A subharmonicity lemma for diffusion semigroups with positive curvatureBAKRY, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 301, Num 10, pp 521-523, issn 0764-4442Article

Diffusive motion on a fractal. Gnm(t)GUYER, R. A.Physical review. A, General physics. 1985, Vol 32, Num 4, pp 2324-2335, issn 0556-2791Article

One-dimensional diffusions and their exit spacesSALMINEN, P.Mathematica scandinavica. 1984, Vol 54, Num 2, pp 209-220, issn 0025-5521Article

Hypercontractivité de semi-groupes de diffusion = Hypercontractivity for diffusion semi-groupesBAKRY, D; EMERY, M.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1984, Vol 299, Num 15, pp 775-778, issn 0249-6291Article

Homogeneization of diffusion processes with random stationary coefficientsOSADA, H.Lecture notes in mathematics. 1983, Vol 1021, pp 507-517, issn 0075-8434Article

Recurrence, transience and bounded harmonic functions for diffusions in the planePINSKY, R. G.Annals of probability. 1987, Vol 15, Num 3, pp 954-984, issn 0091-1798Article

Test of universality for percolative diffusionSEIFERT, E; SUESSENBACH, M.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 13, pp L703-L708, issn 0305-4470Article

Existence de solutions d'un problème de martingales = Existence of solutions for a martingale problemMOHAMMED TRAKI.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1983, Vol 297, Num 6, pp 353-356, issn 0249-6291Article

On an estimate of Cranston and McConnell for elliptic diffusions in uniform domainsBANUELOS, R.Probability theory and related fields. 1987, Vol 76, Num 3, pp 311-323, issn 0178-8051Article

The metastable behavior of infrequently observed, weakly random, one-dimensional diffusion processesKIPNIS, C; NEWMAN, C. M.SIAM journal on applied mathematics (Print). 1985, Vol 45, Num 6, pp 972-982, issn 0036-1399Article

Control of diffusion processes in Rd and Bellman equation with degenerationFUJISAKI, M.Osaka Journal of Mathematics. 1986, Vol 23, Num 1, pp 117-149, issn 0030-6126Article

On differentiability preserving properties of semigroups associated with one-dimensional singular diffusionsOKADA, N.Annals of probability. 1985, Vol 13, Num 1, pp 206-225, issn 0091-1798Article

Evaluation of first passage time densities for diffusion processesBALOSSINO, N; RICCIARDI, L. M; SACERDOTE, L et al.Cybernetics and systems. 1985, Vol 16, Num 4, pp 325-339, issn 0196-9722Article

Simulating spatial urban expansion based on a physical processLIN LI; SATO, Yohei; HAIHONG ZHU et al.Landscape and urban planning. 2003, Vol 64, Num 1-2, pp 67-76, issn 0169-2046, 10 p.Article

Biased diffusion in percolation systems: indication of multifractal behaviourBUNDE, A; HARDER, H; HAVLIN, S et al.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 13, pp L865-L871, issn 0305-4470Article

Diffusions for global optimizationGEMAN, S; CHII-RUEY HWANG.SIAM journal on control and optimization. 1986, Vol 24, Num 5, pp 1031-1043, issn 0363-0129Article

Mean stochastic comparison of diffusionsHAJEK, B.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 68, Num 3, pp 315-329, issn 0044-3719Article

A classification of diffusion processes with boundaries by their invariant measuresPINSKY, R.Annals of probability. 1985, Vol 13, Num 3, pp 693-697, issn 0091-1798Article

Instabilities in continuum equations for aggregation by diffusionNAUENBERG, M; SANDER, L.Physica. A. 1984, Vol 123, Num 2-3, pp 360-368, issn 0378-4371Article

Novel dimension-independent behaviour for diffusive annihilation on percolation fractalsMEAKIN, P; STANLEY, H. E.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 4, pp L173-L177, issn 0305-4470Article

On mean recurrence times of stationary one-dimensional diffusion processesGRUBEL, R.Stochastic processes and their applications. 1984, Vol 18, Num 1, pp 165-169, issn 0304-4149Article

Decay of unstable states: examination of the scaling theoryZHENG, W. M.Physica. A. 1983, Vol 122, Num 3, pp 431-440, issn 0378-4371Article

Dynamic bond percolation theory: a microscopic model for diffusion in dynamically disordered systems. I: Definition and one-dimensional caseDRUGER, S. D; NITZAN, A; RATNER, M. A et al.The Journal of chemical physics. 1983, Vol 79, Num 6, pp 3133-3142, issn 0021-9606Article

On the non-uniqueness of the limit points of diffusions with a small parameterCHIANG TZUU-SHUH HWANG CHII-RUEY.Stochastics. 1983, Vol 10, Num 2, pp 149-153, issn 0090-9491Article

Construction of the innovation process in a filtering problem of partially observable diffusion typeTORONJADZE, T. A.Stochastics. 1986, Vol 16, Num 3-4, pp 197-216, issn 0090-9491Article

  • Page / 166